# SDR QXEA2011022100169

- Difficulty date: February 17, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - DURING INSP, FOUND CORROSION ON NLG JACK FITTING SUPPORT ANGLE ATTACH FLANGE.  BLENDED SURFACE CORROSION IAW SRM 51-21-06-001-001-A01.  DEEPEST BLEND ON FLANGES IS .003 MATERIAL REMOVED.  ORIGINAL THICKNESS IS .063.  PERFORMED FPI ON BLENDED AREAS OF NLG IAW NDTM 51-20-08, NO EVIDENCE OF CRACKS FOUND.  SENT ENGINEERING REQUEST.  RECEIVED REO 670-53-11-573.  BLENDED AREA ACCEPTABLE IAW REO.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.  ALL WORK DONE IAW TASK CARD REO 670-53-11-573.
